# SDR AALA20060877

- Difficulty date: October 16, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY SEAT MOUNTED LIGHTS ON RIGHT SEAT ROWS 25 TO 31 INOPERATIVE.  REPLACED BATTERY PACK M1209 FOR EMERGENCY SEAT MOUNTED LIGHTS ON RIGHT SEAT ROWS 25 TO 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
